# SDR FDEA201312313073

- Difficulty date: December 31, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6753503
- Part serial: 008
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD TE WEDGE FOUND DELAMINATED AT XOFH 458.74 TO XOFH 465.24.  REPAIRED IAW EA 1-5750-T0305303 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100   REVISION 119
